# SDR AALA20050680

- Difficulty date: October 16, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Pinched
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX - INFLIGHT NUMBER 4 RIGHT AND LEFT EMERGENCY LIGHT INTERMITTENT DURING FLIGHT.  FOUND 4L FORWARD EXIT LIGHT ASSEMBLY WITH PINCHED WIRING.  REPAIRED WIRING AND REPLACED 4L FORWARD EXIT ASSEMBLY FOR 4 RIGHT AND LEFT EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
